# SDR DALA2024112211134

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 56,170 hours, 39,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN FWD EDGE IN BEAM #5 AT AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00325: INNER PAN FWD EDGE IN BEAM #5 AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ERA 621747-14, REV ORIGINAL. ASSOCIATED ER/A 14-621747 ADDED FOR AC 9539. (LP #0671941)
